| Model Number |
500001002000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000, system was stuck in loading screen.The customer informed that the screen displayed initializing pyxis bus device screen.The customer stated that this malfunction occurred when dispensing medication to patients and caused delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 14-aug-2012 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a technical support specialist (tss) remotely accessed the station and observed that it had returned to an online state.The tss confirmed that the station remained online and functioning normally.The system functioned as intended when technical support specialist investigated the issue.